# SDR USAA951247

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 953005715
- Condition: Corroded
- Location: Bs 965
- Part time: 40,754 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 INSPECTION, FOUND LEVEL 1 CORROSION ON BELT FRAME APPROXIMATELY 12 INCHES LONG AT STA 965 FROM LONGERON 29L TO LONGERON 29R (NOT A CORROSION TASK AREA).  REMOVED CORRODED AREA AND INSTALLED ROLLER Z-FRAME SPLICE REPAIR PER SRM 53-03, FIGURE 2A.  (X)
